# SDR ASAA2019031428619

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 6,239 hours, 1,672 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON ENGINE SHUTDOWN AT GATE GOT: ENG 1 ONE TLA FAULT, ENG 1 REV MINOR FAULT ECAM MSGS GROUNDED - YES. PERFORMED TS 76-11-00-810-831-A & TS 78-31-00-810-A23-A.OPS CHECKS GOOD NO MSG ON GRD.
